Alert archive / Louisiana / Tornado Warnings in 2026

Tornado Warning 4, NWS Lake Charles, LA

February 14, 2026Allen Parish, Beauregard Parish, Vernon Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Feb 14, 2026, 8:10 PM CST for Allen Parish, Beauregard Parish, Vernon Parish, Louisiana. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2026, 8:10 PM CST (02:10 UTC)
Expired
Feb 14, 2026, 8:31 PM CST
In force
21 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Allen Parish, LA, Beauregard Parish, LA, Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 30 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 8:10 PM CSTTSTM WND DMG3 Ene De Ridder, LATree uprooted on Herman Smith Road. Associated with couplet feature. Possible tornado.
Feb 14, 8:36 PM CSTTORNADO6 Wsw Union Hill, LAReport of trees down and multiple power poles snapped along Venoy Thompson Rd. Likely start of tornado as a TDS was noted on the next scan.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 6:54 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

232 
WFUS54 KLCH 150210
TORLCH
LAC003-011-115-150245-
/O.NEW.KLCH.TO.W.0004.260215T0210Z-260215T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
810 PM CST Sat Feb 14 2026

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Northeastern Beauregard Parish in southwestern Louisiana...
  Southeastern Vernon Parish in west central Louisiana...
  North central Allen Parish in southwestern Louisiana...

* Until 845 PM CST.

* At 810 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Rosepine, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sugartown around 815 PM CST.
  Pitkin and Grant around 825 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3089 9282 3089 9280 3075 9284 3085 9326
      3095 9322 3098 9283
TIME...MOT...LOC 0210Z 273DEG 30KT 3088 9320 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Calhoun
1 follow-up statement
772 
WWUS54 KLCH 150231
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
831 PM CST Sat Feb 14 2026

LAC003-011-115-150241-
/O.CAN.KLCH.TO.W.0004.000000T0000Z-260215T0245Z/
Beauregard LA-Vernon LA-Allen LA-
831 PM CST Sat Feb 14 2026

...THE TORNADO WARNING FOR NORTHEASTERN BEAUREGARD...SOUTHEASTERN
VERNON AND NORTH CENTRAL ALLEN PARISHES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for central,
southwestern and west central Louisiana.

&&

LAT...LON 3089 9282 3089 9280 3075 9284 3085 9326
      3095 9322 3098 9283
TIME...MOT...LOC 0229Z 273DEG 30KT 3087 9299 

$$

Calhoun

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:06 PM CST, 2 hours 4 minutes earlier. Its key messages:

  • A robust upper level system will bring an area of low pressure and Pacific front across the region late Saturday and Saturday night with breezy conditions and widespread shower activity. There is the potential for some strong to severe storms.
  • Upper level ridging in wake of the storm system will bring fair conditions with mild temperatures and no rain on Sunday through Mardi Gras.
  • A warming trend will continue through the week with much above normal high temperatures that may approach daily record highs by Thursday.
Area forecast discussion, Feb 14, 6:06 PM CST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
606 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...

- A robust upper level system will bring an area of low pressure
  and Pacific front across the region late Saturday and Saturday
  night with breezy conditions and widespread shower activity.
  There is the potential for some strong to severe storms.

- Upper level ridging in wake of the storm system will bring fair
  conditions with mild temperatures and no rain on Sunday through
  Mardi Gras.

- A warming trend will continue through the week with much above
  normal high temperatures that may approach daily record highs by
  Thursday.

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 117 PM CST Sat Feb 14 2026

Widely isolated light showers continue across portions of the CWA
this afternoon, while a more organized line of showers and
thunderstorms advances eastward across central and east Texas.
Model guidance has remained consistent with respect to timing,
bringing the convective line into the CWA around sunset and
progressing eastward through the area during the evening hours,
exiting before daybreak Sunday.

Moisture will increase substantially as subtropical Pacific
moisture overspreads the region and combines with rich Gulf
moisture. This will yield PWATs values at or above the 90th
percentile for mid Feb. Deterministic QPF has increased slightly,
with average rainfall totals generally ranging from 0.5 to 1.25
inches, and locally higher amounts possible across portions of
interior SETX and CenLA. In response, WPC has expanded the
Marginal Risk for excessive rainfall to encompass the entire CWA.

The severe weather outlook remains largely unchanged over the past
24 hours, with SPC continuing a Slight Risk across the entire CWA.
While forecast shear has decreased slightly, the overall parameter
space remains similar. The primary hazard continues to be damaging
wind gusts, though an isolated brief tornado cannot be ruled out.

Outside of convection, southerly to southeasterly flow will
continue to strengthen, particularly across coastal areas and
portions of east CenLA. Forecast wind speeds remain just below
advisory criteria, and therefore no Wind Advisory has been issued
at this time. However, non convective wind gusts approaching 30 to
35 mph will be possible later this evening.

Precip will gradually diminish Sunday morning as the surface low
lifts eastward into Mississippi and ridging begins to build across
TX. A surface high will follow, allowing slightly drier air to
filter into the region during the afternoon. The surface high will
shift east of the area late Monday, supporting a return to
southerly flow. Aloft, an upper level ridge will expand from
southern MX into the region.

&&

.LONG TERM...
(Tuesday through next Friday)
Issued at 117 PM CST Sat Feb 14 2026

High pressure centered over Mexico will continue to expand into TX
and eventually across much of the Gulf through the work week. The
ridge will gradually flatten, resulting in more zonal flow across
the Gulf Coast states. At the surface, high pressure will remain
positioned east of the area, maintaining persistent southerly
flow. The extended forecast remains nearly rain free with
exception to showers expected in advance of another pacific front.

Temperatures will remain unseasonably warm, with afternoon highs
climbing into the mid 70s to lower 80s, while overnight lows
generally range from the upper 50s to lower 60s.

&&

.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Sat Feb 14 2026

A robust line of showers and thunderstorms is approaching the
region from the west and will move across the region this evening
into the overnight hours, exiting Acadiana shortly after
midnight. This line will move into BPT over the next couple of
hours, LCH/AEX shortly after that and then Acadiana closer to 04Z.
Strong gusty winds possibly approaching severe criteria,
torrential rainfall capable of reducing VIS to a mile or less,
frequent lightning, and lower CIGs, will all accompany this line
of storms. Conditions will gradually improve behind the line of
storms after midnight however, gusty winds will continue as winds
shirt west/northwest. Breezy winds continue through tomorrow,
while ceilings become VFR by late morning area-wide.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  56  70  48  71 / 100  20   0   0
LCH  57  72  53  70 / 100   0   0   0
LFT  60  75  52  72 /  90  10   0   0
BPT  57  74  52  72 / 100   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Sunday for GMZ430-432-450-
     452-470-472.

     Small Craft Advisory until noon CST Sunday for GMZ435-436-455-
     475.

&&

SHORT TERM...87
LONG TERM....87
AVIATION...17

In the hours before

Local storm report, Feb 14, 7:37 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
737 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Tstm Wnd Gst     1 SW Lumberton          30.25N 94.22W
02/14/2026  M70 MPH          Hardin             TX   Mesonet

            At KFDM mesonet lumberton middle school.

&&
Special weather statement, Feb 14, 7:47 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
747 PM CST Sat Feb 14 2026

TXZ515-615-616-150230-
Lower Jefferson TX-Southern Orange TX-Upper Jefferson TX-
747 PM CST Sat Feb 14 2026

...A STRONG THUNDERSTORM WILL IMPACT JEFFERSON AND SOUTH CENTRAL
ORANGE COUNTIES THROUGH 830 PM CST...

At 746 PM CST, Doppler radar was tracking a strong thunderstorm near
La Belle, or near Hamshire, moving southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beaumont, Port Arthur, Nederland, Groves, Port Neches, Hamshire,
Central Gardens, Sabine Pass, China, Port Acres, Fannett, La Belle,
Southeast Texas Regional Airport, and Sea Rim State Park.

This includes Interstate 10 in Texas between mile markers 847 and
832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas. A Tornado Watch also remains in effect until 200 AM CST for
southwestern Louisiana.

&&

LAT...LON 3004 9435 2999 9377 2986 9381 2985 9382
      2983 9382 2982 9384 2980 9386 2981 9387
      2980 9391 2977 9388 2975 9389 2972 9385
      2967 9386 2966 9435 2989 9436 2989 9437
TIME...MOT...LOC 0146Z 292DEG 33KT 2987 9422

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Denson
Local storm report, Feb 14, 7:50 PM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
750 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tstm Wnd Gst     Spurger                 30.69N 94.18W
02/14/2026  M55 MPH          Tyler              TX   Mesonet

&&
Special weather statement, Feb 14, 7:52 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
752 PM CST Sat Feb 14 2026

LAZ027-028-150230-
Vernon LA-Rapides LA-
752 PM CST Sat Feb 14 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN RAPIDES AND NORTHERN
VERNON PARISHES THROUGH 830 PM CST...

At 752 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Kurthwood to near New Llano.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Leesville, Anacoco, Lena, Slagle, Fort Polk, New Llano, Lacamp,
Hutton, Clifton, Flatwoods, Kurthwood, Leander, Sieper, and Simpson.

This includes Interstate 49 between mile markers 104 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for central and
west central Louisiana.

&&

LAT...LON 3149 9270 3150 9269 3113 9283 3107 9344
      3137 9333 3137 9303 3135 9295 3137 9295
      3137 9292 3139 9291 3139 9289 3142 9287
      3142 9285 3143 9284 3144 9281 3146 9281
      3148 9276 3152 9272
TIME...MOT...LOC 0152Z 243DEG 40KT 3150 9321 3107 9330

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Calhoun
Local storm report, Feb 14, 8:03 PM CST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
803 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     Tstm Wnd Gst     6 ESE China             30.03N 94.25W
02/14/2026  M64 MPH          Jefferson          TX   Mesonet

            Measured by KFDM mesonet at Utophia Ranch.

&&
Local storm report, Feb 14, 8:06 PM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
806 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     Tstm Wnd Gst     5 SSW Nederland         29.90N 94.04W
02/14/2026  M64 MPH          Jefferson          TX   Mesonet

            KFDM mesonet.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 6:48 PM CSTSevere Thunderstorm WarningLCHVernon27 min
Feb 14, 7:13 PM CSTSevere Thunderstorm WarningLCHVernon47 min
Feb 14, 7:16 PM CSTSevere Thunderstorm WarningLCHBeauregard44 min
Feb 14, 7:18 PM CSTSevere Thunderstorm WarningLCHBeauregard, Vernon42 min
Feb 14, 7:21 PM CSTSevere Thunderstorm WarningLCHBeauregard, Calcasieu39 min
Feb 14, 7:51 PM CSTSevere Thunderstorm WarningLCHVernon24 min
Feb 14, 7:52 PM CSTSpecial Weather StatementLCHVernon38 min
Feb 14, 7:53 PM CSTTornado WarningLCHVernon37 min
Feb 14, 7:56 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Vernon64 min
Feb 14, 7:57 PM CSTSpecial Marine WarningLCH63 min
Feb 14, 7:58 PM CSTSevere Thunderstorm WarningLCHRapides, Vernon47 min
Feb 14, 7:59 PM CSTSevere Thunderstorm WarningLCHRapides, Vernon46 min
Feb 14, 7:59 PM CSTSevere Thunderstorm Warning Considerable damage threatLCHBeauregard, Calcasieu, Cameron46 min
Feb 14, 8:02 PM CSTTornado WarningLCHCalcasieu28 min
Feb 14, 8:05 PM CSTTornado WarningLCHRapides, Vernon25 min
Feb 14, 8:11 PM CSTTornado WarningLCHCalcasieu34 min
Feb 14, 8:13 PM CSTTornado WarningLCHRapides, Vernon32 min
Feb 14, 8:21 PM CSTTornado WarningLCHRapides, Vernon13 min
Feb 14, 8:24 PM CSTTornado WarningLCHCalcasieu, Cameron36 min
Feb 14, 8:25 PM CSTTornado WarningLCHRapides, Vernon35 min
Feb 14, 8:26 PM CSTSpecial Marine WarningLCH64 min
Feb 14, 8:27 PM CSTSpecial Marine WarningLCH63 min
Feb 14, 8:37 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Evangeline, Rapides, Vernon58 min
Feb 14, 8:40 PM CSTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more65 min
Feb 14, 8:40 PM CSTTornado WarningLCHAllen, Evangeline, Rapides, Vernon35 min
Feb 14, 8:52 PM CSTTornado WarningLCHCalcasieu, Jefferson Davis38 min
Feb 14, 8:57 PM CSTTornado WarningLCHAvoyelles, Rapides48 min
Feb 14, 9:01 PM CSTTornado WarningLCHAllen, Evangeline, Saint Landry29 min
Feb 14, 9:10 PM CSTTornado WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry35 min
Feb 14, 9:20 PM CSTTornado WarningLCHCameron25 min
Feb 14, 9:23 PM CSTTornado WarningLCHAcadia, Jefferson Davis, Vermilion37 min
Feb 14, 9:26 PM CSTSpecial Marine WarningLCH2 hr
Feb 14, 9:31 PM CSTTornado WarningLCHEvangeline, Saint Landry29 min
Feb 14, 9:32 PM CSTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Rapides, Saint Landry58 min
Feb 14, 9:37 PM CSTTornado WarningLCHAvoyelles, Rapides23 min
Feb 14, 9:42 PM CSTSevere Thunderstorm WarningLCHAcadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more63 min
Feb 14, 9:56 PM CSTTornado WarningLCHAvoyelles, Evangeline, Saint Landry34 min
Feb 14, 10:00 PM CSTTornado WarningLCHAcadia, Lafayette, Saint Landry30 min
Feb 14, 10:04 PM CSTTornado WarningLCHCameron, Vermilion26 min
Feb 14, 10:29 PM CSTTornado WarningLCHIberia, Lafayette, Saint Martin18 min
Feb 14, 10:31 PM CSTTornado WarningLCHIberia, Vermilion44 min
Feb 14, 10:40 PM CSTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion65 min
Feb 14, 10:50 PM CSTSpecial Marine WarningLCH115 min
Feb 14, 11:40 PM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary50 min
Feb 15, 12:04 AM CSTSpecial Marine WarningLCH2 min
Feb 15, 12:47 AM CSTSpecial Marine WarningLCH58 min

Nearby

Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.